# SDR SWIA202158467

- Difficulty date: February 3, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 36,925 hours, 26,463 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Bs 349-1039
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS ON THE FLOOR, LH SIDE FROM FS 349.00 TO FS 1039.00, AT STGR9 LH AND STGR27 LH, NEED CLEANING AND EVALUATION.     (C-CHECK RO 5/23/2021)    REMOVED AND REPLACED SEAT TRACKS ON THE FLOOR, LH SIDE FROM FS 349.0 TO FS 1039.0 AT LBL9 AND LBL27, EVALUATED, ALSO, LBL27 IAW REO 670-53-00-589, CRJ700 SRM 51-40-11, 51-21-11, 51-23-00, 53-41-04 AND AMM 53-00-49
